

Draft v.12

JOINT COUNCILS MEETING AGENDA

THURSDAY, FEBRUARY 23, 2023

9:00 a.m. - 3:00 p.m. EST

Delta Hotel Ottawa City Centre

MEETING ROOM: Joliet-Frontenac

BREAKFAST: 8:00 A.M. - 8:55 A.M. EST - Room Chaudière

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	EXPECTED OUTCOMES	LEADS
	9:00- 9:15	Welcome	Land Acknowledgement		ICCS Secretariat
	a.m.		Welcome by GoC Hosts Roundtable introduction of PSCIOC & PSSDC Members and Observers		Federal PSCIOC & PSSDC Co-
					Chairs
1	9:15- 9:20 a.m.	Secretariat	A) Approval of Record of Decision from September 28, 2022, in-person meeting, Toronto, ON (TAB 1A)	For approval	Lead: Paul Wagner, PSCIOC Co- Chair
	(5 min)		B) Acceptance of February 23, 2023, meeting agenda (TAB 1B)	For approval	
2	9:20 – 10:35 a.m.	Digital Trust & Credentials Program	Digital Trust & Credentials Program (TAB 2A & 2B) Objective:		Lead: CJ Ritchie, BC, PSCIOC Co- Chair
	75 min		Ministers' January Symposium Debrief on outcomes of the January FPT Ministers' Symposium on Digital Credentials and Cybersecurity	Outcomes from Jan Ministers' Symposium to direct	SWAT Team Co-Chair: Natasha Clarke, NS
			Discussion on horizontal alignment of the Councils' key priority on Digital Trust and Credentials with the FPT DMs' and Ministers' Tables, the FPT DMs' Table on Service Delivery Collaboration, and other DTC	development of pan-Canadian workplan Strategic	
			stakeholders	discussion on alignment of the DTC	



		111111111111111111111111111111111111111	Discussion on development of a pan- Canadian workplan for the FPT DMs' and Ministers' Tables and alignment to the Joint Councils DTC Program	Program ecosystem (Joint Councils, FPT Digital	4 9 6 6
			Digital Trust & Credentials Program Digital Trust & Credentials Program Roadmap: Building the Team (capacity) to advance work / deliverables for 2023-2024	Trust Tables and FPT Service Delivery Table	
	10:3	5 – 10:50 a.m.	BREAK		
3	10:50 a.m. – 12:00 p.m. (70 min)	Digital Credentials Stakeholder Engagement & Research	Inventory of Recent Digital Credentials Stakeholder Engagement and Research (TAB 3) Objectives Facilitated session by Stephen Karam, Systemscope Overview of recent public engagement in provinces and territories Understand jurisdictions' interests in insights from public consultations related to digital credentials	Insights to inform pan-Canadian public consulta tions and engagement	Lead: Paul Wagner, GoC, PSCIOC Co- Chair Katherine Benjamin, GoC Facilitator: Stephen Karam, Systemscope
	12:0	00 – 1:00 p.m.	LUNCH - Room Chaudière		
4	1:00 – 1:45 p.m. (45 min)	Joint Councils Forward Planning	Joint Councils Forward Planning (TABs 4A to 4D) Objectives A) Joint Councils Working Groups and Communities of Practice Dashboard highlighting planned contributions/deliverables of each WG and CoP to confirm ongoing alignment with the JC overarching priorities of Digital Identity, Client-Centric Services and Research & Strategic Intelligence as outlined in the JC Strategic Plan	Confirm alignment of JC priorities with the mandate / deliverables of the Councils' working groups & CoPs	Lead: Olivier Bullion, PSSDC Co- Chair ICCS Secretariat



			B) Discussion on how each group aligns and supports the priorities of the Councils. Joint Councils: 1. Canada Open Government CoP 2. Client Centric Services Design & Experience CoP 3. Privacy Sub-Committee 4. Research Committee 5. Data Driven Intelligence WG		
			1. Contact Centre CoP		
5	1:45 – 2:30	Citizen Centric Services	Delivering Citizen Centric Services (TAB 5)		Lead: PSSDC Co-Chair
	p.m.		Objective:		Sheila Robinson
	(45 min)		Building Organizational Agility to Deliver Better Services	Presentation supports the citizen-centric	Honey Dacanay,
			"If we build organizational agility, government will deliver better services"	service priority of the Councils	Director, General Policy and Service, TBS, GoC
6	2:30 – 2:45 p.m.	Secretariat	Wrap-Up A) Joint Councils Action Items (TAB 6A)		Lead: Olivier Bullion, PSSDC Co- Chair



	(15 min)	B) Joint Councils Bring Forward Agenda (TAB 6B)	
		 C) Updates Reports from JC subcommittees and working groups: Service to Business WG (TABs 6C to 6E) Privacy Sub-Committee (TABs 6F to 6I) 	
		D) Next in-person meeting of the Joint Councils: Sept. 20, 2023, Location: TBC	
		 E) Upcoming JC Teleconferences: Thursday, April 13, 2023, at 1:00 pm EDT Thursday, May 11, 2023, at 1:00 pm EDT Wednesday, June 7, 2023, at 1:00 pm EDT Thursday, August 17, 2023, at 1:00 pm EDT 	
		Adjournment of Joint Councils Meeting	
7		Joint Councils' Meeting Evaluation (TAB 7)	Please complete form
	2:45 – 3:00 p.m.	Break	